advertisement
Question
Posted by: Anonymous | 2009/06/15

Skipping the red tablets &  periods on the pill

I have been on Triphasil for many years with no problems. Recently my gynae told me I can skip the red (inactive) pills every second month, thus skipping my period. She said as long as it is only every second month and not every month, it is completely fine, and will not do any damage to my body and should not cause spotting. I would just like a 2nd opinion on this please?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Triphasil often does result in spotting if you skip the inactive pills, because each week of pills has a differnt dose of hormones. You could try and see what effects there are for you.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement